# SDR SIMA20150604013

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,484 hours, 35,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  CRACK IS APPROX 1/2 INCH IN LENGTH.  FREQ=400KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100, 100-500 KHZ PROBE.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-1420.  SEE TURNOVER FOR DETAILS.
